Sufficient Conditions for optimality in differential inclusion under State Constraints
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 557-567
Printed September 1, 2004
Kyung-Eung Kim
Seoul National University of Technology
Abstract : We prove the sufficient conditions for optimality in differential inclusion problem by using the value function. For this purpose, we assume at first that the value function is locally Lipschitz. Secondly, without this assumption, we use the viability theory.
Keywords : sufficient conditions, state constraints, value function, contingent derivative, feedback map
MSC numbers : 49K15, 93C10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd